# SDR 3EJA202409030024

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N755JG
- Make and model: Cessna 560XL
- Aircraft serial: 5605302
- Aircraft time: 14,456 hours, 11,244 cycles
- Engine: Pwa PW545A
- Engine time: 14,326 hours, 11,137 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

#2 ENG FUEL FLOW WENT TO ZERO, OIL PRESSURE DROPPED TO ZERO.  PRECAUTIONARY ENGINE SHUTDOWN COMPLETED
